Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 567-587
http://dx.doi.org/10.1155/S0161171283000526

Modified Gauss-Legendre, Lobatto and Radau cubature formulas for the numerical evaluation of 2-D singular integrals

Department of Theoretical and Applied Mechanics, The National Technical University of Athens, 5, Heroes of Polytechnion Avenue, Zographou, Athens 624, Greece

Received 19 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. S. Theocaris, “Modified Gauss-Legendre, Lobatto and Radau cubature formulas for the numerical evaluation of 2-D singular integrals,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 567-587, 1983. https://doi.org/10.1155/S0161171283000526.